Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 13, 2007, 4:07 PM CDT for Denton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2007, 4:07 PM CDT (21:07 UTC)
- Expired
- Mar 13, 2007, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 132108 FFWFWD TXC121-140000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT TUE MAR 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 700 PM CDT * AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAINFALL FROM A LINE OF THUNDERSTORMS MOVING THROUGH DENTON COUNTY. RADAR ESTIMATES INDICATE THAT 1 TO 2 INCHES OF RAIN HAS FALLEN IN A SHORT PERIOD OF TIME...WITH AN ADDITIONAL INCH OF RAIN EXPECTED. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAY ROBERTS PARK ISLE DU BOIS...SHADY SHORES...PILOT POINT...LITTLE ELM... KRUGERVILLE...HACKBERRY...CROSS ROADS...CORINTH AND AUBREY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3300 9712 3300 9685 3343 9684 3343 9706 $$ DUNN
1 follow-up statement
000 WGUS74 KFWD 132310 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 610 PM CDT TUE MAR 13 2007 TXC121-132320- DENTON TX- 610 PM CDT TUE MAR 13 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN DENTON COUNTY... THE LINE OF THUNDERSTORMS PRODUCING THE HEAVY RAINFALL HAS MOVED TO THE EAST OF THE AREA. SOME ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE THROUGH THE EVENING. LAT...LON 3300 9712 3300 9685 3343 9684 3343 9706 $$ DUNN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 12:30 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 13, 12:30 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1230 PM CDT TUE MAR 13 2007 .18Z AVIATION UPDATE...CLOUDS SCATTERING OUT ACROSS THE METROPLEX TAF SITES...BUT MVFR CIGS ASSOCIATED WITH INCREASING MOISTURE ARE HEADED NORTH. SCATTERED SHOWERS AND THUNDERSTORMS ALSO BEGINNING TO DEVELOP MAINLY TO THE SOUTHWEST WITH THE AFTN HEATING. TAFS WILL BE TRICKY WITH AFTN CONVECTION EXPECTED...AND COMPLEX OF SHOWERS/TSTMS HEADED NORTH FROM SOUTH TEXAS. WILL HAVE VFR CIGS PREVAILING THROUGH EARLY AFTN...THEN SHOW LOWERING TO ARND 3KFT BY 21Z WITH SOME VCSH. ALTHOUGH PRECIP IS RATHER WIDESPREAD NOW...EXPECT COVERAGE TO INCREASE SO WILL HAVE TEMPO FOR LATE AFTN CONVECTION IN THE METROPLEX SITES. RAIN WILL PERSIST A LITTLE LONGER OVERNIGHT FARTHER SOUTH AT WACO. MVFR CIGS EXPECTED OVERNIGHT WITH ABUNDANT MOISTURE AND LIGHT WINDS. WILL ALSO SHOW LOWERING VSBYS TOWARD MORNING. 91/DUNN && .PREV DISCUSSION... /ISSUED 1150 AM CDT TUE MAR 13 2007/ UPDATE...GRIDS WERE UPDATED TO REMOVE DENSE FOG ADVISORY EARLIER. NO SIG CHANGES TO THE FORECAST OTHER THAN SOME MINOR POP CONFIGURATION CHANGES THROUGH THE EARLY AFTERNOON. EXPECT SCATTERED SHOWERS/TSTORMS TO CONTINUE TO DEVELOP THROUGH THE AFTERNOON. FLASH FLOOD THREAT WILL CONTINUE MAINLY ACROSS THE SOUTHEAST CWA THROUGH THE NIGHT. 91 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ121-122-135-145>148-158>162-174-175. &&
Hazardous weather outlook, Mar 13, 3:49 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT TUE MAR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 349 PM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF NORTH TEXAS...MAINLY EAST OF A BOWIE TO GRANBURY TO KILLEEN LINE THROUGH EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE IN THE EVENING WITH LARGE HAIL AND GUSTY WINDS. FARTHER SOUTH...AREAS OF RAIN AND THUNDERSTORMS WILL CONTINUE OVERNIGHT IN AREAS MAINLY SOUTH OF A KILLEEN TO WAXAHACHIE TO SULPHUR SPRINGS LINE. THIS AREA HAS ALREADY SEEN 3 TO 5 INCHES OF RAIN OVER THE LAST COUPLE OF DAYS...AND AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS LIKELY OVERNIGHT. THIS ADDITIONAL RAINFALL WILL CAUSE EXCESSIVE RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY SOUTHEAST OF A LAMPASAS TO DALLAS TO PARIS LINE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGHOUT THE REMAINDER OF THE EVENING AND TONIGHT TO ASSIST WITH SEVERE WEATHER AND FLASH FLOODING. DUNN
In the hours before
Special weather statement, Mar 13, 3:26 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 326 PM CDT TUE MAR 13 2007 TXZ091-092-132100- MONTAGUE TX-COOKE TX- 326 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... COOKE COUNTY NORTHEASTERN MONTAGUE COUNTY AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NOCONA TO 13 MILES NORTHWEST OF SANGER...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE GAINESVILLE...LINDSAY... MUENSTER...NOCONA...ST. JO AND FORESTBURG. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3388 9788 3344 9749 3342 9693 3392 9719 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
Special weather statement, Mar 13, 3:33 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 333 PM CDT TUE MAR 13 2007 TXZ133-132100- JOHNSON TX- 333 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN JOHNSON COUNTY AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF JOSHUA...MOVING NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...JOSHUA AND VENUS. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3252 9750 3240 9750 3239 9708 3257 9711 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
Special weather statement, Mar 13, 3:42 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CDT TUE MAR 13 2007 TXZ159>161-132145- MCLENNAN TX-LIMESTONE TX-FALLS TX- 342 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTH CENTRAL FALLS COUNTY WEST CENTRAL LIMESTONE COUNTY EAST CENTRAL MCLENNAN COUNTY AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF BELLMEAD...MOVING NORTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HALLSBURG AND MART. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3151 9700 3143 9684 3153 9667 3168 9680 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
Special weather statement, Mar 13, 3:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT TUE MAR 13 2007 TXZ144-132200- BOSQUE TX- 358 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BOSQUE COUNTY AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CLIFTON...MOVING NORTHEAST AT 25 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM. LAT...LON 3175 9763 3164 9753 3175 9732 3186 9740 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. SCHULTZ
Local storm report, Mar 13, 3:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT TUE MAR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL LEWISVILLE 33.04N 96.98W
03/13/2007 E0.75 INCH DENTON TX AMATEUR RADIOLocal storm report, Mar 13, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT TUE MAR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL ARLINGTON 32.69N 97.13W
03/13/2007 E0.75 INCH TARRANT TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:31 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 8 more | 23 hr |
| Mar 13, 5:41 AM CDT | Dense Fog Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 28 more | 5 hr |
| Mar 13, 12:16 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Mar 13, 12:20 PM CDT | Special Weather Statement | FWD | Eastland | 25 min |
| Mar 13, 12:36 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Mar 13, 12:54 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Mar 13, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| Mar 13, 1:16 PM CDT | Special Weather Statement | FWD | Hood | 29 min |
| Mar 13, 1:33 PM CDT | Special Weather Statement | FWD | Palo Pinto | 27 min |
| Mar 13, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 37 min |
| Mar 13, 2:10 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Mar 13, 2:12 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 13, 2:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Mar 13, 2:15 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Mar 13, 2:27 PM CDT | Special Weather Statement | FWD | Lampasas | 33 min |
| Mar 13, 2:32 PM CDT | Special Weather Statement | FWD | Coryell | 58 min |
| Mar 13, 2:39 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 2:40 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Mar 13, 2:55 PM CDT | Special Weather Statement | FWD | Lampasas | 35 min |
| Mar 13, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| Mar 13, 3:09 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 64 min |
| Mar 13, 3:22 PM CDT | Special Weather Statement | FWD | Hill | 53 min |
| Mar 13, 3:26 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Mar 13, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 26 min |
| Mar 13, 3:33 PM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Mar 13, 3:42 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Mar 13, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 29 min |
| Mar 13, 3:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Mar 13, 4:11 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Mar 13, 4:13 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| Mar 13, 4:16 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Mar 13, 4:20 PM CDT | Flash Flood Warning | FWD | Tarrant | 115 min |
| Mar 13, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 61 min |
| Mar 13, 4:38 PM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 13, 4:55 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| Mar 13, 5:07 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Mar 13, 5:19 PM CDT | Special Weather Statement | FWD | Young | 56 min |
| Mar 13, 5:25 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| Mar 13, 5:59 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Mar 13, 6:00 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 30 min |
| Mar 13, 6:28 PM CDT | Special Weather Statement | FWD | Hunt | 62 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.